# SDR REXA2016082301620

- Difficulty date: August 23, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CORRODED AT FS 310 BETWEEN STR 26L TO STR 25R.  CONTINUATION CARD 81519411, OP 228.  REPAIRED FS 310 FRAME BETWEEN STR 26L TO STR 25R IAW REO 670-53-21-799.
